Advertisement

Transformation Groups

, Volume 18, Issue 4, pp 995–1018 | Cite as

Polygons in Minkowski three space and parabolic Higgs bundles of rank 2 on \( \mathbb{C}{{\mathbb{P}}^1} \)

  • Indranil Biswas*Email author
  • Carlos Florentino**
  • Leonor Godinho***
  • Alessia Mandini****
Article
  • 166 Downloads

Abstract

Consider the moduli space of parabolic Higgs bundles (E, Φ) of rank two on ℂℙ1 such that the underlying holomorphic vector bundle for the parabolic vector bundle E is trivial. It is equipped with the natural involution defined by \( \left( {E,\varPhi } \right)\mapsto \left( {E,-\varPhi } \right) \). We study the fixed point locus of this involution. In [GM], this moduli space with involution was identified with the moduli space of hyperpolygons equipped with a certain natural involution. Here we identify the fixed point locus with the moduli spaces of polygons in Minkowski 3-space. This identification yields information on the connected components of the fixed point locus.

Keywords

Modulus Space Vector Bundle Holomorphic Vector Bundle Coadjoint Orbit Circle Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BV]
    N. L. Balazs, A. Voros, Chaos on the pseudosphere, Phys. Rep. 143 (1986), 109–240.MathSciNetCrossRefGoogle Scholar
  2. [BFGM]
    I. Biswas, C. Florentino, L. Godinho, A. Mandini, Symplectic form on hyperpolygon spaces, preprint, arXiv:1306.4806.Google Scholar
  3. [BY]
    U. Boden, K. Yokogawa, Moduli spaces of parabolic Higgs bundles and parabolic K(D) pairs over smooth curves: I, Internat. J. Math. 7 (1996), 573–598.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [D]
    S. K. Donaldson, Twisted harmonic maps and the self-duality equations, Proc. London Math. Soc. (3) 55 (1987), 127–131.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Fo]
    P. Foth, Polygons in Minkowski space and the GelfandTseltin method for pseudo-unitary groups, J. Geom. Phys. 58 (2008), 825–832.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [GM]
    L. Godinho, A. Mandini, Hyperpolygon spaces and moduli spaces of parabolic Higgs bundles, Adv. Math. 244 (2013), 465–532.MathSciNetCrossRefGoogle Scholar
  7. [Hi1]
    N. J. Hitchin, Self-duality equations on a Riemann surface, Proc. London Math. Soc. (3) 55 (1987), 59–126.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [Hi2]
    N. J. Hitchin, Hyper-Kähler manifolds, in: Séminaire Bourbaki, Astérisque 206 (1992), Exp. no. 748, pp. 137–166.Google Scholar
  9. [HP]
    M. Harada, N. Proudfoot, Hyperpolygon spaces and their cores, Trans. Amer. Math. Soc. 357 (2005), 1445–1467.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Ko1]
    H. Konno, Construction of the moduli space of stable parabolic Higgs bundles on a Riemann surface, J. Math. Soc. Japan 45 (1993), 253–276.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [Ko2]
    H. Konno, On the cohomology ring of the hyperkähler analogue of polygon spaces, in: Integrable Systems, Topology and Physics (Tokyo, 2000), Contemp. Math., Vol. 309, Amer. Math. Soc., Providence, RI, 2002, pp. 129–149.Google Scholar
  12. [Na1]
    H. Nakajima, Hyper-Käler structures on moduli spaces of parabolic Higgs bundles on Riemannian surfaces, in: Moduli of Vector Bundles, Lect. Notes Pure Appl. Math., Vol. 179, Marcel Dekker, 1996, pp. 199–208.Google Scholar
  13. [Na2]
    H. Nakajima, Varieties associated with quivers, in: Representation Theory of Algebras and Related Topics (Mexico City, 1994), CMS Conf. Proc., Vol. 19, Amer. Math. Soc. Providence, RI, 1996, pp. 139–157.Google Scholar
  14. [Na3]
    H. Nakajima, Quiver varieties and KacMoody algebras, Duke Math. J. 91 (1998), 515–560.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [Se]
    C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque 96 (1982), 209 pp.Google Scholar
  16. [Si]
    C. T. Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc. 3 (1990), 713–770.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [V]
    Vu The Khoi, On the symplectic volume of the moduli space of spherical and Euclidean polygons, Kodai Math. J. 28 (2005), 199–208.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Indranil Biswas*
    • 1
    Email author
  • Carlos Florentino**
    • 2
  • Leonor Godinho***
  • Alessia Mandini****
  1. 1.School of Mathematics Tata Institute of Fundamental ResearchBombayIndia
  2. 2.Departamento Matemática CAMGSD–LARSYS Instituto Superior TécnicoLisbonPortugal

Personalised recommendations